Nonlinear design of bounded controls under noise
Doklady Akademii Nauk, Tome 337 (1994) no. 1, pp. 44-47
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_337_1_a10,
author = {V. I. Vorotnikov},
title = {Nonlinear design of bounded controls under noise},
journal = {Doklady Akademii Nauk},
pages = {44--47},
year = {1994},
volume = {337},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_337_1_a10/}
}
V. I. Vorotnikov. Nonlinear design of bounded controls under noise. Doklady Akademii Nauk, Tome 337 (1994) no. 1, pp. 44-47. http://geodesic.mathdoc.fr/item/DAN_1994_337_1_a10/